# SDR SIMA983354

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287380501
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4306 - OVERWING EMERGENCY FLOOR PROXIMITY LIGHTS DO NOT ILLUMINATE.  REMOVED AND REPLACED OVERWING EXIT FLOOR PROXIMITY LIGHT STRIP.  OPERATIONAL CHECK GOOD.  (X)
